english

Известные несовместимости между следующими препаратами: ED-SPAZ, Lanoxicaps

1 несовместимость была найдена для выбранных препаратов.

Дигоксин (DIGOXIN) в Lanoxicaps может взаимодействовать с HYOSCYAMINE в ED-SPAZ
Although the cause of this potential interaction is not fully understood, hyoscyamine may cause blood levels of digoxin to be increased and this could increase the risk for serious side effects including an abnormal heart rhythm. Let your doctor know if you experience a loss of appetite, nausea or vomiting, lower stomach pain, diarrhea, confusion, or extreme weakness while you are taking digoxin. If these drugs are used together, your doctor may want to monitor you closely to make sure that you are not getting too much digoxin. If you are experiencing problems, your doctor may adjust or temporarily discontinue the dose of digoxin until these side effects go away. Discuss this potential interaction with your healthcare provider at your next appointment, or sooner if you think you are having problems.

Данная несовместимость плохо документирована и считается средней по степени опасности.


(Примечание: Не обо всех несовместимостях препаратов известно или сообщено в литературе, кроме того, постоянно выявляются новые данные. Данная информация представлена только в образовательных целях, и для дальнейшего обсуждения с Вашим лечащим врачом.)

© 2006-2019 LetsDrug.com Контакты